# SDR ASOA2013110509324

- Difficulty date: October 11, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SUPPORT CORRODED FS 409 TO 559.  BLENDED CORROSION DAMAGE IAW SRM 51-21-06-00.   REPAIRED IAW REO 601R-53-41-666.
